# SDR SIMA20151109012

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009610
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA TO AILERON INBD ATTACHMENT, OTBD HAT BUSHING MIGRATING.  REPLACED PCA FITTING IAW EO EM-27MR-112.
